# SDR HKGA201906250017

- Difficulty date: June 20, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 44,643 hours, 61,164 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bearing
- Condition: Corroded
- Location: Rudder Hinge
- Part time: 44,643 hours, 61,164 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER HINGE BEARING CORRODED.  R & R THE RUDDER LOWER HINGE BEARING IAW MM 20-40-03, REV 43.
